# SDR CA970728010

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6114 · Propeller Hub Section
- Part: Beta Rod
- Part number: C5503
- Condition: Chrome Worn
- Location: At The Seal
- Part time: 1,917 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND THE BETA ROD CHROME WORN IN THE SEAL AREA.
